# SDR CA030122004

- Difficulty date: December 4, 2002
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 12,027 hours
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Location: Propeller
- Component: Propeller, Mcauly, 3AF32C504C
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NUMBER 1 BLADE WAS LEAKING OIL FROM THE HUB. PROP WAS REMOVED AND SENT TO O/H SHOP. SEAL IN HUB WAS FOUND TO BE LEAKING. SEAL REPLACED -PROP WAS REINSTALLED.
